Alert archive / Missouri / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 93, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 17, 2016, 1:29 AM CDT for Christian County, Missouri. It was in force for 46 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2016, 1:29 AM CDT (06:29 UTC)
- Expired
- Jun 17, 2016, 2:15 AM CDT
- In force
- 46 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Christian County, MO
The radar
The Springfield radar (KSGF), 42 km from the middle of the area, began a volume at 06:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 1:30 AM CDT | TSTM WND DMG | 2 Sw Sparta, MO | SEVERAL LARGE TREES UPROOTED, BARN ROOF PARTIALLY RIPPED OFF, AND ROUGHLY A 14FT SHOP DOOR BLOWN IN. |
| Jun 17, 1:34 AM CDT | TSTM WND DMG | 1 Ssw Chadwick, MO | TREE DOWN ACROSS ROAD AT INTERSECTION OF HIGHWAY 125 AND H. |
| Jun 17, 2:00 AM CDT | TSTM WND DMG | 3 E Ozark, MO | STRAIGHT LINE WIND DAMAGE NEAR HWY JJ AND MCCRACKEN RD IN CHRISTIAN COUNTY. NORTH TO SOUTH EVENT THAT WAS APPROX. 4 MI LONG AND 3/4 MI WIDE. TREES AND POWERLINES DOWN. POWERLINES BEING REPAIRED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.5 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3367 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1443 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.5
The text
As transmitted.
060
WUUS53 KSGF 170629
SVRSGF
MOC043-170715-
/O.NEW.KSGF.SV.W.0093.160617T0629Z-160617T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
129 AM CDT FRI JUN 17 2016
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CHRISTIAN COUNTY IN SOUTHWESTERN MISSOURI...
* UNTIL 215 AM CDT
* AT 129 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OZARK...
MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NIXA... OZARK...
SPARTA... FREMONT HILLS...
GARRISON... CHADWICK...
KELTNER... BRUNER...
LINDEN... SELMORE...
OLDFIELD... CHRISTIAN CENTER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3707 9329 3708 9296 3683 9290 3682 9291
3681 9323
TIME...MOT...LOC 0629Z 333DEG 18KT 3702 9315
HAIL...1.00IN
WIND...60MPH
$$
HATCH2 follow-up statements
079
WWUS53 KSGF 170642
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
142 AM CDT FRI JUN 17 2016
MOC043-170715-
/O.CON.KSGF.SV.W.0093.000000T0000Z-160617T0715Z/
CHRISTIAN MO-
142 AM CDT FRI JUN 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR EASTERN CHRISTIAN COUNTY...
AT 142 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SPARTA...OR 8
MILES SOUTHEAST OF OZARK...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
OZARK... SPARTA...
GARRISON... CHADWICK...
KELTNER... SELMORE...
OLDFIELD... CHRISTIAN CENTER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3699 9327 3704 9312 3700 9294 3683 9290
3682 9291 3681 9323
TIME...MOT...LOC 0642Z 332DEG 24KT 3694 9309
HAIL...1.00IN
WIND...60MPH
$$
HATCH563
WWUS53 KSGF 170710
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
210 AM CDT FRI JUN 17 2016
MOC043-170720-
/O.EXP.KSGF.SV.W.0093.000000T0000Z-160617T0715Z/
CHRISTIAN MO-
210 AM CDT FRI JUN 17 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHRISTIAN COUNTY WILL
EXPIRE AT 215 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3699 9327 3704 9312 3700 9294 3683 9290
3682 9291 3681 9323
TIME...MOT...LOC 0708Z 333DEG 18KT 3694 9309
$$
HATCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 12:27 AM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jun 17, 12:27 AM CDT, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1227 AM CDT FRI JUN 17 2016
.UPDATE...
Issued at 1207 AM CDT Fri Jun 17 2016
We continue to track a cluster of strong convection associated
with the circulation of a remnant MCV. Convection was pinwheeling
around this feature as it tracked slowly to the southeast across
south central Missouri. Expect the convection to persist in
association with this feature into the overnight hours. This
activity will produce torrential rainfall rates which could lead
to localized flash flooding. Cannot rule out localized strong
winds up to 50 mph and small hail but the risk for severe storms
appears to be limited. However frequent lightning will accompany
these storms.
&&
.SHORT TERM...(This evening through Friday)
Issued at 300 PM CDT Thu Jun 16 2016
It is another hot and humid day across southeast Kansas and the
Missouri Ozarks. MCV over east central Kansas this morning is
slowly moving to the east into western and central Missouri. An
outflow boundary from the storms associated with the MCV had
pushed into western and central Missouri and isolated
showers/storms were beginning to ignite along this boundary,
although having difficulty maintaining updraft strength, likely
due to drier air aloft. RAP does show some increase in mid level
moisture late this afternoon so still may see some stronger storms
develop. Forecast is actually quite challenging with regards
convection tonight and Friday, and then its impact on temperatures
and the need for heat advisories on Friday.
Short term models are advertising a weak frontal boundary across the
eastern Ozarks tonight through Friday and perhaps getting as far
east as highway 65 later Friday. Weak convergence along the
front along with the MCV and outflow boundary will likely
maintain an isolated thunderstorm threat through the overnight
hours. With increasing instabilities Friday and 0-3km theta e
differentials 40- 45K, could once again see stronger thunderstorms
in the afternoon with the potential for some damaging wind gusts
and to a lesser extent large hail. However, these will be isolated
to scattered in nature at best. Position of front, convection and
cloud cover will play a major part in afternoon heat index values,
with lower values expected across the east and advisory levels
across southeast Kansas and western and southern Missouri.
Confidence is high enough to extend the heat advisory through
Friday over southeast Kansas and portions of western and southern
Missouri.
.LONG TERM...(Friday Night through Thursday)
Issued at 300 PM CDT Thu Jun 16 2016
Upper ridge remains firmly in place across much of the mid section
of the country on Saturday, with the forecast area on the eastern
periphery on the ridge. Cannot rule out an isolated storm, but
confidence low enough not include in the forecast. Ridge briefly
re- asserts itself for late in the weekend so will likely see a
dry day Sunday. Although temperatures both Saturday and Sunday
will be in the upper 80s to lower 90s, slightly drier air will
hold index values down into the 90s.
Upper ridge then finally retreats westward putting the forecast area
into northwest flow, which holds through Thursday. This pattern then
becomes favorable for both MCS activity and slightly cooler
temperatures. Timing and development of any of these MCS's cannot be
made until we get closer to formation. So will broad brush low to
mid range probabilities in the gridded database to cover for this
potential.
&&
.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1207 AM CDT Fri Jun 17 2016
On-going convection associated with an MCV occurring north and
east of the TAF sites. Will include VCSH for KSGF but will
continue to monitor for thunderstorm development. Otherwise...only
effects will be mid and high level clouds primarily at KSGF/KBBG.
Later today...models are wanting to bring a back door cold front
westward into the area. Could see isolated to widely scattered
convection after 18z but confidence is not high enough at this
time to include in TAFs.
&&
.SGF Watches/Warnings/Advisories...
MO...Heat Advisory until 8 PM CDT this evening for MOZ066-077-088>090-
093>095-101>105.
KS...Heat Advisory until 8 PM CDT this evening for KSZ073-097-101.
&&
UPDATE...Foster
SHORT TERM...Raberding
LONG TERM...Raberding
AVIATION...GaedeHazardous weather outlook, Jun 16, 11:17 PM CDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1117 PM CDT THU JUN 16 2016 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-180430- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1117 PM CDT THU JUN 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. LIMITED TO ELEVATED LIGHTNING RISK. DISCUSSION... A CLUSTER OF THUNDERSTORMS WITH TORRENTIAL RAINFALL AND FREQUENT LIGHTNING WILL CONTINUE TO TRACK SOUTHEAST ACROSS SOUTH CENTRAL MISSOURI OVERNIGHT WHILE ADDITIONAL ISOLATED STORM DEVELOPMENT IS POSSIBLE. TORRENTIAL RAINFALL RATES ASSOCIATED WITH THE STORMS MOVING ACROSS SOUTH CENTRAL MISSOURI COULD RESULT IN LOCALIZED FLASH FLOODING. A FEW OF THESE STORMS COULD BE STRONG WITH LOCALIZED WIND GUSTS UP TO AROUND 50 MPH AND HAIL TO THE SIZE OF NICKELS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ISOLATED THUNDERSTORMS MAY DEVELOP ACROSS SOUTHERN MISSOURI FRIDAY AFTERNOON. A MARGINAL RISK FOR SEVERE STORMS IS POSSIBLE ACROSS SOUTHERN MISSOURI. DANGEROUS HEAT INDEX VALUES BETWEEN 100 AND 108 DEGREES ARE LIKELY AGAIN ON FRIDAY. WITH THE HOTTEST HEAT INDICES FOUND ACROSS SOUTHEAST KANSAS AND WESTERN INTO SOUTHERN MISSOURI. HEAT INDEX VALUES WILL DROP INTO THE UPPER 90S FROM SATURDAY THROUGH MONDAY. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TUESDAY AND WEDNESDAY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Special weather statement, Jun 16, 10:46 PM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1046 PM CDT THU JUN 16 2016 MOZ069-070-080>082-091-092-170430- WRIGHT MO-LACLEDE MO-WEBSTER MO-CAMDEN MO-DALLAS MO-PULASKI MO- TEXAS MO- 1046 PM CDT THU JUN 16 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DALLAS... NORTHEASTERN WEBSTER...LACLEDE...NORTHERN WRIGHT...NORTHWESTERN TEXAS...SOUTHWESTERN PULASKI AND SOUTH CENTRAL CAMDEN COUNTIES UNTIL 1130 PM CDT... AT 1046 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LEBANON...MOVING SOUTHEAST AT 20 MPH. WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE AND NEARLY CONTINUOUS GROUND TO CLOUD LIGHTNING WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN DALLAS...NORTHEASTERN WEBSTER...LACLEDE...NORTHERN WRIGHT... NORTHWESTERN TEXAS...SOUTHWESTERN PULASKI AND SOUTH CENTRAL CAMDEN COUNTIES...INCLUDING THE FOLLOWING LOCATIONS: BENNETT SPRING STATE PARK...MORGAN...DUNCAN...PHILLIPSBURG...STOUTLAND...BENNETT SPRINGS... PLATO...TWIN BRIDGES...HAZELTON AND LYNCHBURG. THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 108 AND 146. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3781 9299 3794 9265 3751 9197 3718 9276 TIME...MOT...LOC 0346Z 325DEG 24KT 3762 9264 GRIFFIN
Special weather statement, Jun 16, 11:29 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1129 PM CDT THU JUN 16 2016
MOZ080-170515-
DALLAS MO-
1129 PM CDT THU JUN 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR DALLAS COUNTY UNTIL 1215 AM
CDT...
AT 1128 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF MACKS CREEK...OR 14 MILES NORTH OF BUFFALO...MOVING
SOUTH AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
BENNETT SPRING STATE PARK... BUFFALO...
URBANA... BENNETT SPRINGS...
LOUISBURG... TUNAS...
LONG LANE... WINDYVILLE...
LEADMINE... PUMPKIN CENTER...
PLAD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3789 9286 3757 9285 3758 9318 3765 9318
3765 9317 3773 9317 3773 9318 3789 9319
3790 9318
TIME...MOT...LOC 0428Z 348DEG 23KT 3784 9300
GRIFFINSpecial weather statement, Jun 16, 11:34 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1134 PM CDT THU JUN 16 2016
MOZ081-082-091-092-170530-
WRIGHT MO-LACLEDE MO-WEBSTER MO-TEXAS MO-
1134 PM CDT THU JUN 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WEBSTER...LACLEDE...
NORTHERN WRIGHT AND NORTHWESTERN TEXAS COUNTIES UNTIL 1230 AM CDT...
AT 1134 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR LEBANON...MOVING SOUTH AT 20 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM. NEARLY CONTINUOUS GROUND TO CLOUD LIGHTNING IS OCCURRING
WITH THIS STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
LEBANON... BENNETT SPRING STATE PARK...
MORGAN... HARTVILLE...
DUNCAN... PHILLIPSBURG...
STOUTLAND... PLATO...
TWIN BRIDGES... LYNCHBURG...
RADER... ODIN...
ROBY... SUCCESS...
MANES... SLEEPER...
FALCON... GROVESPRING...
DRY KNOB... COMPETITION...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 116 AND 143.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3719 9273 3773 9284 3783 9258 3780 9255
3783 9250 3783 9247 3778 9241 3772 9241
3766 9227 3763 9225 3761 9225 3760 9222
3740 9200
TIME...MOT...LOC 0434Z 348DEG 23KT 3759 9260
GRIFFINLocal storm report, Jun 16, 11:50 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1150 PM CDT THU JUN 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1149 PM FLASH FLOOD LEBANON 37.68N 92.66W
06/16/2016 LACLEDE MO LAW ENFORCEMENT
HIGH WATER RESCUE ONGOING WITH 3 PEOPLE IN A CAR NEAR
LAWSON AVE AND EVERGREEN PARKWAY IN LEBANON.
&&
MGRIFFINSpecial weather statement, Jun 17, 1:16 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
116 AM CDT FRI JUN 17 2016
MOZ090-095-170645-
CHRISTIAN MO-GREENE MO-
116 AM CDT FRI JUN 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHRISTIAN AND
SOUTHEASTERN GREENE COUNTIES UNTIL 145 AM CDT...
AT 116 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
OZARK...MOVING SOUTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
SOUTHEASTERN SPRINGFIELD... NIXA...
OZARK... ROGERSVILLE...
SPARTA... HIGHLANDVILLE...
FREMONT HILLS... SPOKANE...
CHADWICK... GALLOWAY...
LINDEN... SELMORE...
KELTNER... BRUNER...
OLDFIELD... CHRISTIAN CENTER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3712 9333 3718 9306 3709 9306 3709 9300
3696 9291 3687 9331
TIME...MOT...LOC 0616Z 333DEG 18KT 3707 9316
HATCHLocal storm report, Jun 17, 1:24 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
124 AM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 AM HAIL 3 ENE FREMONT HILLS 37.08N 93.20W
06/17/2016 E0.75 INCH CHRISTIAN MO TRAINED SPOTTER
ALSO ESTIMATED 50MPH WINDS.
&&
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:08 PM CDT | Special Weather Statement | SGF | Benton | 37 min |
| Jun 16, 7:12 PM CDT | Severe Thunderstorm Warning | SGF | Benton, St. Clair | 33 min |
| Jun 16, 7:42 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, St. Clair | 48 min |
| Jun 16, 8:27 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Dallas, Hickory | 48 min |
| Jun 16, 8:31 PM CDT | Flash Flood Warning | SGF | Benton | 6 hr |
| Jun 16, 8:53 PM CDT | Special Weather Statement | SGF | St. Clair | 52 min |
| Jun 16, 8:58 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 25 min |
| Jun 16, 9:17 PM CDT | Special Weather Statement | SGF | Camden, Dallas, Hickory | 43 min |
| Jun 16, 9:55 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede | 35 min |
| Jun 16, 10:26 PM CDT | Areal Flood Advisory | SGF | Camden, Dallas, Hickory, Laclede | 6 hr |
| Jun 16, 10:46 PM CDT | Special Weather Statement | SGF | Laclede | 44 min |
| Jun 16, 10:57 PM CDT | Flash Flood Warning | SGF | Camden, Dallas, Laclede | 6 hr |
| Jun 16, 11:29 PM CDT | Special Weather Statement | SGF | Dallas | 46 min |
| Jun 16, 11:34 PM CDT | Special Weather Statement | SGF | Laclede, Wright | 56 min |
| Jun 17, 12:39 AM CDT | Areal Flood Advisory | SGF | Texas, Wright | 5 hr |
| Jun 17, 1:16 AM CDT | Special Weather Statement | SGF | Christian | 29 min |
| Jun 17, 1:48 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Ozark, Taney | 42 min |
| Jun 17, 2:08 AM CDT | Special Weather Statement | SGF | Dallas | 52 min |
| Jun 17, 2:23 AM CDT | Special Weather Statement | SGF | Douglas | 37 min |
| Jun 17, 2:58 AM CDT | Special Weather Statement | SGF | Ozark | 47 min |
| Jun 17, 5:00 AM CDT | Areal Flood Advisory | SGF | Dallas, Laclede | 4 hr |
| Jun 17, 5:11 AM CDT | Special Weather Statement | SGF | Oregon | 49 min |
| Jun 17, 4:37 PM CDT | Special Weather Statement | SGF | McDonald | 38 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.